# SDR UIEA2018081401686

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,785 hours, 20,579 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT FWD FUEL PUMP WITH LEFT FUEL QTY INDICATING 2500 LOW ERRORS SELF CORRECTED AFTER 2 MINUTES. PERFORMED OPS CHECK OF FUEL BOOST PUMP IAW AMM 28-22-03. OPS CK NORMAL. PERFORMED BITE AND OPS CHECK OF FUEL QTY INDICATING SYSTEM NO FAULTS.
